Finite groups with 2pqr elements of the maximal order

  • B. Asadiyan
  • N. Ahanjideh

Abstract

Let $3 < p < q < r$ be odd prime numbers. In this paper, we prove that the finite groups with exactly $2pqr$ elements of maximal order are solvable.
Published
25.09.2017
How to Cite
AsadiyanB., and AhanjidehN. “Finite Groups With 2pqr Elements of the Maximal Order”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 69, no. 9, Sept. 2017, pp. 1275-9, http://umj.imath.kiev.ua/index.php/umj/article/view/1779.
Section
Short communications